# SDR DALA13049793275

- Difficulty date: October 2, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-211
- Aircraft serial: 1789
- Aircraft time: 34,259 hours, 15,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR PLATE IN AFT CABIN FLOOR STRUCTURE LOCATED FR 69 AND FR 70 AT LEVEL STR 23L.  MEASURES APPROX: L=3"; W=2"; D=0.003". REPLACED SHEAR PLATE LOCATION BETWEEN FR 69 AND FR 70 AT LEVEL STR 23L AFT CABIN FLOOR STRUCTURE SRM 51-42-11.
